Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 44, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Dec 10, 2021, 2:42 PM CST. It took effect at Dec 10, 2021, 3:00 PM CST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2021, 2:42 PM CST (20:42 UTC)
- In effect from
- Dec 10, 2021, 3:00 PM CST
- Expired
- Dec 12, 2021, 7:52 AM CST
- In force
- 41 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
196 WHUS74 KLCH 102042 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 242 PM CST Fri Dec 10 2021 GMZ470-472-475-110600- /O.NEW.KLCH.SC.Y.0044.211210T2100Z-211212T0900Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 242 PM CST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 3 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-110600- /O.NEW.KLCH.SC.Y.0044.211211T1800Z-211212T0900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 242 PM CST Fri Dec 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 AM CST SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...From noon Saturday to 3 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
432 WHUS74 KLCH 110627 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1227 AM CST Sat Dec 11 2021 GMZ470-472-475-111230- /O.CON.KLCH.SC.Y.0044.000000T0000Z-211212T0900Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1227 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WHAT...South winds 15 to 25 kt becoming north with gusts up to 35 kt afternoon Saturday and seas 4 to 7 ft expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 3 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-111230- /O.CON.KLCH.SC.Y.0044.211211T1800Z-211212T0900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 1227 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM CST SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...From noon Saturday to 3 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
281 WHUS74 KLCH 110904 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 304 AM CST Sat Dec 11 2021 GMZ435-112200- /O.EXA.KLCH.SC.Y.0044.211211T1800Z-211212T0900Z/ Vermilion Bay- 304 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM CST SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Vermilion Bay. * WHEN...From noon Saturday to 3 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-112200- /O.EXT.KLCH.SC.Y.0044.211211T1500Z-211212T0900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- 304 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...From 9 AM this morning to 3 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ470-472-475-112200- /O.CON.KLCH.SC.Y.0044.000000T0000Z-211212T0900Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 304 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WHAT...South winds 15 to 25 kt becoming north with gusts up to 35 kt afternoon Saturday and seas 4 to 7 ft expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 3 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-112200- /O.CON.KLCH.SC.Y.0044.211211T1800Z-211212T0900Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 304 AM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM CST SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...From noon Saturday to 3 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
151 WHUS74 KLCH 112208 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 408 PM CST Sat Dec 11 2021 GMZ435-450-452-455-470-472-475-120615- /O.CON.KLCH.SC.Y.0044.000000T0000Z-211212T0900Z/ Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 408 PM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...Until 3 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
189 WHUS74 KLCH 120345 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 945 PM CST Sat Dec 11 2021 GMZ435-120445- /O.CAN.KLCH.SC.Y.0044.000000T0000Z-211212T0900Z/ Vermilion Bay- 945 PM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Small craft should exercise caution through mid morning Sunday. $$ GMZ450-452-455-470-472-475-121200- /O.EXT.KLCH.SC.Y.0044.000000T0000Z-211212T1600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 945 PM CST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SUNDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 10 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 13
843 WHUS74 KLCH 120845 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 245 AM CST Sun Dec 12 2021 GMZ450-452-455-470-472-475-121500- /O.EXT.KLCH.SC.Y.0044.000000T0000Z-211212T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 245 AM CST Sun Dec 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 9 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
088 WHUS74 KLCH 121352 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 752 AM CST Sun Dec 12 2021 GMZ450-452-455-470-472-475-121500- /O.CAN.KLCH.SC.Y.0044.000000T0000Z-211212T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 752 AM CST Sun Dec 12 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have decreased below advisory criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 12:13 PM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Dec 10, 12:13 PM CST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1213 PM CST Fri Dec 10 2021
.DISCUSSION...
For 18Z TAF issuance.
&&
.AVIATION...
IFR/MVFR conditions are expected to persist as low-level clouds
continue to move through the area. Winds have increased throughout
the area and are gusty. A cold front will be arriving this
evening through Saturday which will bring significant chances for
thunderstorms. Some of the storms could be severe.
55
&&
.PREV DISCUSSION... /issued 610 AM CST Fri Dec 10 2021/
DISCUSSION...
For the 12/10/2021 1200 UTC TAF package.
AVIATION...
IFR to LIFR cigs reported at BPT/LCH/ARA this morning, with MVFR
at LFT/AEX. South winds will continue to transport abundant
moisture into the region through tonight, with cigs to persist,
rising slightly during the aftn. The other aviation concern today
will be the strong and gusty south winds. Expect sustained speeds
of 15-20 KT with gusts as high as 25-28 KT at times. Cigs will
gradually lower back into IFR levels at the southern terminals
this evening, with southerly wind gusts ongoing but diminishing
slightly. Widely sctd SHRA/TSRA will begin to develop during the
evening ahead of a front, with a line of storms associated with
the front crossing the area after midnight. Lower vsbys/cigs can
be expected during periods of convection, along with strong wind
gusts and the possibility of a few severe storms. The line of
storms will likely be approaching an AEX-LCH line between 09-12Z,
then further east toward the Acadiana terminals between 12-15Z
(after the TAF period).
24
PREV DISCUSSION... /issued 428 AM CST Fri Dec 10 2021/
SYNOPSIS...
Strong southerly winds have allowed a surge of much warmer
temperatures and higher dewpoints to spread back over the region.
There is a considerable difference in temperatures early this
morning, compared to 24 hours ago, with readings acrs the area in
the middle 70s. This is roughly 15 to 25 degrees warmer than this
time yesterday. With temperatures likely to remain steady through
the remainder of the night, overnight lows could set records for
warmest minimums. All climate sites (LCH, BPT, LFT, ARA and AEX)
have record warm mins of 68 degrees, most of which were set back
in 1923.
Given the elevated and ocnl gusty nature of the winds, fog has
been held at bay, with just some minor vsby reductions noted at
LCH so far.
The latest UA analysis and WV imagery shows a broad low amplitude
ridge aloft over the Gulf of Mexico, with flow over the area
beginning to back toward a southwesterly direction. Further west,
a deepening trough is forming over the western CONUS, and this
will shift east over the next 24 to 36 hours, bringing a cold
front and the potential for some strong or severe storms through
the area later tonight into early Saturday.
24
SHORT TERM...[Today through Sunday]
Abnormal warmth will continue today as strong southerly low level
flow persists. Despite limited sun, warm air advection will allow
temperatures to rise back to near 80 or into the lower 80s. Record
high temps could be approached at LFT (82), ARA (83) and AEX
(83), while records at LCH (84) and BPT (86) are less likely to be
in jeopardy. Rain chcs today will be generally low thanks to a
capping inversion ~850 MB, but a few shallow isolated warm
advection showers cannot be ruled out.
Rain chcs will increase this evening acrs the NW half of the area
as the upper trough over the west ejects into the plains and lifts
the sfc low toward the mid MS Valley. A trailing cold front will
enter eastern TX by around midnight, and move into the NW CWA
between midnight and 3 AM. The front should quickly progress east
acrs the area, reaching a roughly AEX-LCH line by around 6 AM and
then the Acadiana region by 9 AM. The highest rain chcs are
expected along the front itself and a line of convection develops.
Conditions remain favorable for some strong to severe storms to
develop from this evening into the overnight period, and the Day 1
Convective Outlook appears similar to yesterday's Day 2 Outlook
wrt to the placement of MRGL (most of the CWA) and SLGT risks
(northern tier of zones). Winds profiles continue to be
especially favorable, as a strengthening southwesterly LLJ
develops acrs E TX/W LA. This jet will intensify as it lifts NE,
leaving the area on its tail end as the front moves into the area.
While this will put the best dynamics further northeast of the
area, fcst soundings continue to support the potential for 50 to
55 KT of Effective Bulk Shear acrs northern portions of the CWA,
along with strong SRH values between 200 and 250 m2/s2. Thus, any
discrete cells that develop ahead of the front could acquire
rotation and supercellular characteristics. As convection trends
toward a more linear mode overnight, strong shear will support the
potential for embedded QLCS circulations. Damaging winds will be
the primary threat from any severe storms, but an isolated tornado
or two will also be possible. Storms could produce some small
hail as well, but this is a somewhat lesser threat.
The severe threat should exit to the east as the front pushes
through the area, with showers and storms tapering off Saturday
aftn. Clouds will likely not fully clear out until passage of a
secondary trough late Saturday night into early Sunday.
Behind the front, a 1027 MB high will build into the area, with
gusty north to northeast winds ushering much colder air into the
region. High temperatures on Saturday will likely be reached
during the morning (ranging from the middle 60s acrs the NW zones
to the middle 70s acrs lower Acadiana), with temperatures falling
through the aftn. The chilliest temperatures are expected by
Sunday morning, with lows falling into the upper 30s north to
lower 40s south.
Sunday should be nice, albeit cool, with sunny skies and highs
near 60. The sfc high will quickly slide to the east late in the
weekend into early next week, with east winds developing and
temperatures expected to moderate.
24
LONG TERM...[Monday through Friday]
A fairly quiet long term period is forecasted as high pressure
ridges into the southeastern region starting Monday. This feature
will remain in control of the weather pattern through Wednesday when
a trof looks to sweep east of the Rockies, breaking down the ridge
and shifting it eastward.
As a result of the upper ridge and lack of northwesterly flow/cold
front passages, a slow warming trend will take place throughout the
work week, keeping day and nighttime temperatures well above
seasonal normals for December.
Marginal rain chances return late in the week as an area of
disturbed weather associated with the upper level trof tries to take
shape in the Midwestern US. A slight increase in forcing along the
trof axis and surge of moisture will account for PoPs in the low
20s by Friday.
11
MARINE...
South winds 15 to 20 KT and seas building to 3 to 6 FT will
continue through tonight, and Exercise Caution headlines have
been expanded to include the entire coastal waters as well as the
Lakes and Bays. Some patchy fog can be expected over the nearshore
waters through late tonight. While some dense sea fog cannot be
ruled out, so far there are no indications that this has
materialized. However, will continue to watch this situation and
Dense Fog Advisories will be hoisted if conditions warrant.
The moderate to strong southerly flow will continue until passage
of a strong cold front Saturday. A band of showers and
thunderstorms will accompany the front, and some storms could be
capable of strong winds or isolated waterspouts. Strong offshore
flow will develop in the wake of the front, with Small Craft
Advisories expected to be issued later today or tonight. Winds
will diminish on Sunday and shift more easterly by early in the
week as the sfc high moves east of the area.
24
LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution through late tonight for GMZ470-472-
475.
Small Craft Exercise Caution through late tonight for GMZ430-432-
435-450-452-455.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 62 68 36 61 / 90 40 0 0
LCH 65 70 41 62 / 70 70 10 0
LFT 68 74 43 63 / 40 90 10 0
BPT 63 71 42 62 / 80 50 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution through late tonight for GMZ430-432-
435-450-452-455-470-472-475.
&&Hazardous weather outlook, Dec 10, 4:55 AM CST, 9 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 455 AM CST Fri Dec 10 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-111100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 455 AM CST Fri Dec 10 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. Showers and thunderstorms will increase this evening ahead of a cold front. Convection is expected to develop into a line as the front moves through the area overnight. There is the potential for some strong to severe storms from this evening into the overnight hours. The primary severe threat will be strong damaging winds, along with a few isolated tornadoes. There is a lesser threat of some small to marginally severe hail. The risk is expected to be greatest along and north of a Woodville to Merryville to Marksville line, where a Slight Risk has been outlined. South of this area, there is a Marginal Risk for severe weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong to severe storms will be possible, mainly over the Acadiana region, early Saturday morning. Isolated damaging wind gusts will be the primary severe threat with the stronger storms. Showers and storms will taper off by Saturday afternoon. After Saturday morning, the potential for hazardous weather is expected to be low through the remainder of the period. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and overnight. GMZ430-432-435-450-452-455-470-472-475-111100- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 455 AM CST Fri Dec 10 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Exercise caution conditions are expected over the entire coastal waters as well as the coastal lakes and bays and moderate to strong southerly winds will persist. Patchy fog will be possible over the nearshore waters. Some dense fog may form as well, although higher wind speeds may help to mitigate conditions. Scattered showers and thunderstorms are also expected to develop late tonight. Some storms could become strong, with gusty winds or isolated waterspouts possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A line of showers and thunderstorms will move across the coastal waters through Saturday afternoon as a cold front crosses the region. Some strong storms will be possible, capable of producing strong wind gusts or isolated waterspouts. Strong northerly winds will develop in the wake of the front Saturday, and Small Craft Advisories will likely be needed from Saturday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.